# SDR ASAA2022060238558

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 24,985 hours, 7,883 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 3360247080
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER #2 ENG IDLE RUN #2 ENG OIL LEAKING IN TAILPIPE.  GROUNDED - YES. REMOVED AND REPLACED NO. 2 ENG TURBINE REAR FRAME (TRF) OIL INLET COVER. LEAK CHECKED OK. REF. B737-900 AMM 72-56-00-000-802 AND AMM 72-56-00-400-801-F00.
